IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

A taxonomic distinctness index and its statistical properties
Clarke, K.R.; Warwick, R.M. (1998). A taxonomic distinctness index and its statistical properties. J. Appl. Ecol. 35(4): 523-531
In: Journal of Applied Ecology. British Ecological Society: Oxford. ISSN 0021-8901, more
Peer reviewed article  

Available in Authors 

Keywords
    Biodiversity; Taxonomy

Authors  Top 
  • Clarke, K.R.
  • Warwick, R.M., more

All data in IMIS is subject to the VLIZ privacy policy Top | Authors